Alert archive / Oklahoma / Special Weather Statements in 2009

Special Weather Statement, NWS Tulsa, OK

June 10, 2009Ottawa County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 10, 2009, 5:21 PM CDT for Ottawa County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2009, 5:21 PM CDT (22:21 UTC)
Expired
Jun 10, 2009, 5:45 PM CDT
In force
24 min
Issued by
NWS Tulsa, OK

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 390 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-178 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
390 m²/s²
0-3 km storm-relative helicity
408 m²/s²
Significant tornado parameter
0.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KTSA 102221
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009

OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE 
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS 
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35 
TO 45 MPH.  THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS 
THAT ARE MOVING ACROSS CRAIG COUNTY.  

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS  INCLUDE 
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL 
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.

LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
      3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:16 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 10, 3:16 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT WED JUN 10 2009

.DISCUSSION...
STRONG MID LEVEL SHORTWAVE CONTINUES TO TRACK EAST OUT OF THE
SOUTHERN ROCKIES AND WILL MOVE ACROSS THE AREA THIS EVENING.
SEVERE WEATHER POTENTIAL FOR THE LATE AFTERNOON AND EVENING HAS
BEEN COMPLICATED SOMEWHAT BY WIDESPREAD CLOUDS ASSOCIATED WITH
LARGE CONVECTIVE CLUSTER OVER WESTERN OKLAHOMA. HOWEVER...LOCAL
GRIDDED ANALYSIS CONTINUES TO SHOW A VERY UNSTABLE AIRMASS WITH
CAPES EXCEEDING 3500 IN MUCH OF THE AREA EAST OF HIGHWAY 75.

LIFT WILL INCREASE AS THE WAVE APPROACHES LATER THIS AFTERNOON
ACROSS THIS AREA AND SHOULD CAUSE THUNDERSTORMS TO INCREASE AND
LIKELY BECOME SEVERE. ALSO...A WELL-ORGANIZED CLUSTER OF STORMS
OVER SOUTH CENTRAL OKLAHOMA SHOULD CONTINUE TO FOLLOW THE AXIS OF
DEEPEST MOISTURE NEAR THE RED RIVER AND IMPACT SOUTHEAST OKLAHOMA
EARLY THIS EVENING. THUS SEVERE AND HEAVY RAINFALL POTENTIAL STILL
EXISTS BASICALLY AREAWIDE. AS SHORTWAVE DEPARTS LATER TONIGHT
EXPECT THE ACTIVITY TO WIND DOWN. MOST OF THE AREA MISSED OUT ON
SIGNIFICANT RAINFALL LAST NIGHT AND DUE TO THE PROGRESSIVE NATURE
OF THIS SYSTEM... WIDESPREAD FLOODING PROBLEMS NOT ANTICIPATED.

SFC BOUNDARY WILL REMAIN OVER THE AREA IN SOME FORM THE REST OF
THIS WEEK WITH A MODERATE WESTERLY FLOW ALOFT CONTINUING. THUS THE
CHANCE OF THUNDERSTORMS AND ATTENDANT SEVERE THREAT WILL KEEP
GOING FOR A FEW MORE DAYS. DIFFICULT TO PINPOINT ANYTHING VERY FAR
OUT IN THIS TYPE OF PATTERN...AND WILL THUS KEEP CHANCE POPS OVER
MUCH OF THE AREA THROUGH THE WEEKEND.

INDICATIONS AREA THAT A STRONG UPPER RIDGE WILL AMPLIFY OVER THE
SOUTHERN STATES EARLY TO MID NEXT WEEK AND PROVIDE US WITH AN
EARLY TASTE OF SUMMER. WILL DRY THE FORECAST OUT AT THIS POINT
WITH MOST AREAS WELL INTO THE 90S BY TUE/WED OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  87  69  87 /  70  30  30  30
FSM   70  87  71  88 /  60  50  50  40
MLC   72  91  71  93 /  60  40  40  40
BVO   66  86  66  85 /  80  20  20  20
FYV   68  83  66  83 /  80  40  50  40
BYV   68  82  65  82 /  80  50  60  40
MKO   70  87  69  86 /  60  40  40  30
MIO   68  84  66  85 /  80  30  40  30
F10   70  90  70  89 /  60  30  30  30
HHW   72  92  72  95 /  60  30  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...17
LONG TERM....14
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT WED JUN 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT WED JUN 10 2009

...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE
OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA.
ONSET...ONGOING.

SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...EASTERN OKLAHOMA.

FLASH FLOOD.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING AND OVERNIGHT.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND
AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI
INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE
INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY
IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS
EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT.

A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE
FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM
DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY
RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF
THIS ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER GROUPS HAVE BEEN ACTIVATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING
ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE
THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL
LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL
ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO
CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE
REMAINS IN PLACE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF
UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE
THUNDERSTORMS TODAY THROUGH FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 10, 1:19 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
119 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     WYANDOTTE               36.79N 94.72W
06/09/2009  E65.00 MPH       OTTAWA             OK   PUBLIC

            SEVERAL TREES BLOWN DOWN NEAR WYANDOTTE

0949 PM     HAIL             3 S WYANDOTTE           36.75N 94.72W
06/09/2009  E0.88 INCH       OTTAWA             OK   PUBLIC

            WIND GUSTS 40 TO 50.

1025 PM     TSTM WND GST     5 NW EUREKA SPRINGS     36.45N 93.80W
06/09/2009  E65.00 MPH       CARROLL            AR   PUBLIC

            WIND BLOWN HAIL SEVERELY DAMAGED CEDAR SIDING ON HOUSE.
            LOCATION NEAR BEAVER LAKE DAM ON MUNDELL ROAD

1106 PM     HAIL             1 N ROCKHOUSE           36.30N 93.67W
06/09/2009  E1.00 INCH       MADISON            AR   PUBLIC

1108 PM     HAIL             3 W BERRYVILLE          36.36N 93.62W
06/09/2009  E1.00 INCH       CARROLL            AR   PUBLIC

            NUMEROUS SMALL LIMBS BROKEN.

1118 PM     TSTM WND DMG     8 NE COLCORD            36.35N 94.59W
06/09/2009                   DELAWARE           OK   EMERGENCY MNGR

            TWO TRAILERS HEAVILY DAMAGED. ADD-ON ROOF ON ONE TRAILER
            BLOWN OFF.

1135 PM     TSTM WND DMG     3 W GENTRY              36.27N 94.54W
06/09/2009                   BENTON             AR   POST OFFICE

            NUMEROUS TREES DOWN ALONG HIGHWAY 12 WEST OF GENTRY

1137 PM     TSTM WND DMG     1 W GENTRY              36.27N 94.50W
06/09/2009                   BENTON             AR   FIRE DEPT/RESCUE

            SHINGLES BLOWN OFF SOME HOMES. SHEET METAL ROOFS DAMAGED.

1156 PM     TSTM WND DMG     AURORA                  36.00N 93.70W
06/09/2009                   MADISON            AR   PUBLIC

            NUMEROUS TREES BLOWN DOWN AROUND THE AURORA AREA.

1215 AM     FLASH FLOOD      SPRINGDALE              36.19N 94.13W
06/10/2009                   WASHINGTON         AR   LAW ENFORCEMENT

            NUMEROUS STREETS AND LOW AREAS BRIEFLY FLOODED.

&&

SAA
Special weather statement, Jun 10, 4:06 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT WED JUN 10 2009

OKZ065-066-071-102200-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
406 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN OKFUSKEE

IN SOUTHEAST OKLAHOMA
     WESTERN MCINTOSH

AT 406 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF WELEETKA TO 6 MILES SOUTH OF
BEARDEN...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...HENRYETTA...BRYANT AND DEWAR.

A LARGE PORTION OF SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND
WESTERN MCINTOSH COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
500 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3548 9638 3548 9583 3523 9595 3523 9599
      3529 9599 3529 9635 3530 9644 3541 9644
TIME...MOT...LOC 2106Z 251DEG 30KT 3529 9615 3527 9639
Local storm report, Jun 10, 4:11 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
411 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     TERLTON                 36.19N 96.49W
06/10/2009  E65.00 MPH       PAWNEE             OK   FIRE DEPT/RESCUE

            REPORT THAT ENTIRE TOWN OUT OF POWER. GUSTS 60 TO 70MPH.
            RELAYED REPORT FROM CLEVELAND

0357 PM     TSTM WND DMG     CLEVELAND               36.31N 96.46W
06/10/2009                   PAWNEE             OK   FIRE DEPT/RESCUE

            TREE BLOWN OVER AND TOOK DOWN POWER LINE.

&&

SAA
Local storm report, Jun 10, 5:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 W HOLLOW              36.89N 95.31W
06/10/2009                   CRAIG              OK   PUBLIC

            TREE LIMBS BLOWN DOWN ALONG WITH A WALNUT TREE BLOWN
            DOWN.

&&

KDJ
Special weather statement, Jun 10, 5:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED JUN 10 2009

OKZ057-058-063-102245-
CRAIG OK-DELAWARE OK-OTTAWA OK-
521 PM CDT WED JUN 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...SOUTHEASTERN CRAIG AND OTTAWA

AT 518 PM CDT...DOPPLER RADAR INDICATED STRONG WINDS ALONG A LINE
EXTENDING FROM CARDIN TO 5 MILES SOUTHEAST OF VINITA. THESE WINDS
WERE SPREADING EAST AT ABOUT 40 MPH AND WILL RESULT IN GUSTS OF 35
TO 45 MPH.  THESE GUSTY WINDS ARE THE OUTFLOW FROM THUNDERSTORMS
THAT ARE MOVING ACROSS CRAIG COUNTY.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE GUSTY WINDS  INCLUDE
...CLEORA...GROVE...BERNICE...MIAMI...COMMERCE...AFTON...FAIRL
AND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN...PICH
ER...VINITA AND BLUEJACKET.

LAT...LON 3699 9461 3658 9461 3654 9464 3655 9525
      3700 9500 3700 9462
TIME...MOT...LOC 2218Z 263DEG 36KT 3697 9485 3658 9509

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee48 min
Jun 9, 8:18 PM CDTSpecial Weather StatementTSAOsage27 min
Jun 9, 8:21 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 9, 8:54 PM CDTSevere Thunderstorm WarningTSAOttawa66 min
Jun 9, 9:05 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa40 min
Jun 9, 9:09 PM CDTSpecial Weather StatementTSAWashington36 min
Jun 9, 9:25 PM CDTAreal Flood AdvisoryTSACraig, Ottawa65 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa60 min
Jun 9, 10:50 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes55 min
Jun 10, 3:38 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee37 min
Jun 10, 3:54 PM CDTSevere Thunderstorm WarningTSAOsage44 min
Jun 10, 4:06 PM CDTSpecial Weather StatementTSAOkfuskee54 min
Jun 10, 4:14 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee38 min
Jun 10, 4:17 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington47 min
Jun 10, 5:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg71 min
Jun 10, 5:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg67 min
Jun 10, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more56 min
Jun 10, 6:32 PM CDTTornado WarningTSAHaskell, Sequoyah28 min
Jun 10, 6:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more66 min
Jun 10, 6:47 PM CDTTornado WarningTSAAdair, Sequoyah28 min
Jun 9, 10:15 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison60 min
Jun 9, 11:01 PM CDTSevere Thunderstorm WarningTSACarroll, Madison59 min
Jun 9, 11:24 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington4 hr
Jun 9, 11:37 PM CDTSevere Thunderstorm WarningTSABenton, Washington36 min
Jun 9, 11:45 PM CDTSpecial Weather StatementTSAMadison30 min
Jun 9, 11:52 PM CDTSevere Thunderstorm WarningTSAMadison26 min
Jun 10, 12:22 AM CDTSpecial Weather StatementTSAMadison, Washington23 min
Jun 10, 1:26 AM CDTSpecial Weather StatementTSAMadison34 min
Jun 10, 1:33 AM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min
Jun 10, 6:31 PM CDTSpecial Weather StatementTSACrawford, Sebastian29 min

Nearby

Special Weather Statements in Oklahoma, 2009Every special weather statement in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.